Almost product Riemannian manifolds. (English) Zbl 0519.53031


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: EuDML


[1] R. S. Mishra: Structures in a differentiable manifold. INSA Scientific report series No. 3, New Delhi, 1978.
[2] S. Tachibana: Some theorems on locally product Riemannian manifolds. Tohoku Math. J. 12 (1960), 281-292. · Zbl 0094.34802
[3] A. G. Walker: Connexions for parallel distributions in the large I, II. Quart. J. Math. Oxford (2), 6, (1955), 301-308 and 9, (1958), 221-231. · Zbl 0066.40203
[4] T. J. Willmore: Connexion for a system of parallel distributions. Quart. J. Math. Oxford (2), 7, (1956), 209-276. · Zbl 0074.38001
[5] K. Yano: Diflferential geometry on complex and almost complex spaces. Pergamon Press) · Zbl 0127.12405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.